Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

3 Bumps

can I be poisoning myself with caffeine?

I drink a cup a day and then I take a multi-vitamin with caffiene for energy. Somedays I feel so nauseated and I am thinking it is all the caffeine. I am kind of small so I have thought of maybe cutting my vitamin in half (they really do give me energy) and I stopped drinking coffee (even though now I have a killer headache.) Anyone have experience with this?

Answer Question
 
peace1234

Asked by peace1234 at 3:35 PM on Aug. 25, 2010 in Health

Level 6 (124 Credits)
Answers (8)
  • It may just be withdrawl symptoms if you are cutting back on the caffine. Caffine is a drug, so yes too much of it can be bad, i know when i cut caffine out of my diet completly i had the WORST headaches for like a week straight, it sucked!!!
    anikahaynes1

    Answer by anikahaynes1 at 3:36 PM on Aug. 25, 2010

  • take advil or what ever you use for pain relief. Also if anything black coffee is the best for you .
    Mrs.Ro

    Answer by Mrs.Ro at 3:37 PM on Aug. 25, 2010

  • you are having withdrawls...you could take Excedrin pain medicine it has caffiene in it but you know what having one cup black coffee has it's benefits so why not have just one
    togo90210

    Answer by togo90210 at 3:41 PM on Aug. 25, 2010

  • The headache is caffiene withdrawl.. Take a vitamin that does not have caffiene in it. The nausea is to much caffiene.
    louise2

    Answer by louise2 at 3:43 PM on Aug. 25, 2010

  • The thing is that I just cut back today. I think I was getting an overload of caffeine. I was just wondering if that was even possible. I feel as if it was building up in my system actually.
    peace1234

    Comment by peace1234 (original poster) at 3:44 PM on Aug. 25, 2010

  • I have never felt nauseated from caffeine and I have coffee every day. It may be the vitamin with caffeine that is causing the nausea. You could try another vitamin without caffeine or just skip the vitamin supplements and get your vitamins from foods alone.
    NikkiMomof2grls

    Answer by NikkiMomof2grls at 3:48 PM on Aug. 25, 2010

  • Google 'caffiene poisoning"
    louise2

    Answer by louise2 at 4:02 PM on Aug. 25, 2010

  • call the triage nurse to ask what else you could be takin instead.
    mekarevell

    Answer by mekarevell at 10:19 PM on Aug. 25, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.